Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cartesian products of contractible open manifolds


Author: D. R. McMillan Jr.
Journal: Bull. Amer. Math. Soc. 67 (1961), 510-514
DOI: https://doi.org/10.1090/S0002-9904-1961-10662-9
MathSciNet review: 0131280
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, The monotone union of open n-cells is an open n-cell, Notices Amer. Math. Soc. vol. 7 (1960) p. 478. MR 126835
  • 2. J. Glimm, Two cartesian products which are euclidean spaces, Bull. Soc. Math. France vol. 88 (1960) pp. 131-135. MR 125573
  • 3. D. R. McMillan, Jr., On homologically trivial 3-manifolds, doctoral dissertation, University of Wisconsin, June, 1960, pp. 54-59.
  • 4. J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 485-488. MR 124905
  • 5. J. R. Stallings, On the loop theorem, Ann. of Math. vol. 72 (1960) pp. 12-19. MR 121796
  • 6. J. H. C. Whitehead, A certain open manifold whose group is unity, Quart. J. Math. (Oxford) vol. 6 (1935) pp. 268-279.
  • 7. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10662-9

American Mathematical Society